Diamagnetic susceptibilities of mercuric and mercurous ions

Prasad, Mata ; Dharmatti, S. S. ; Ghose, A. K. (1949) Diamagnetic susceptibilities of mercuric and mercurous ions Journal of Chemical Physics, 17 (9). pp. 819-825. ISSN 0021-9606

Full text not available from this repository.

Official URL: http://jcp.aip.org/resource/1/jcpsa6/v17/i9/p819_s...

Related URL: http://dx.doi.org/10.1063/1.1747405


Magnetic susceptibilities of a number of pure mercuric and mercurous salts of inorganic and organic acids have been measured and it has been shown that Ikenmeyer's relation does not hold true in these compounds. A linear relation has been established between the molecular susceptibilities of salts of Mg, Zn, Cd, and Hg (ic) containing the same anion and the number of electrons contained in the cations. The significance of this relation is discussed in detail primarily with a view to finding out the susceptibilities of mercuric and mercurous ions.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:29816
Deposited On:23 Dec 2010 04:40
Last Modified:31 May 2011 11:38

Repository Staff Only: item control page